Jñānābha‎ > ‎

Volume 2 (1972)

The PDF version can be downloaded by clicking the DOWNLOAD button.

Volume 2


CONTENTS

S.No.

Title

Author

Page No  

1.      

ON A CLASS OF GENERALIZED HYPERGEOMERIC DISTRIBUTION

H. M. Srivastava and J. P. Singhal

1-9

2.  

P. HUMBERT’S CONFLUENT HYPERGEOMERIC FUNCTION

R. Tremblay and M.L. Lavertu

11-18

3.      

GENERALIZED HERMITE POLYNOMIALS

R.C. Singh Chandel

19-27

4.      

GRAVITATIONAL INSTABILITY OF AN INFINITELY EXTENDING VISCOUS LAYER SURROUNDED BY NON-CONDUCTING MATTER

K.M Srivastava and Jaipal

29-38

5.      

CONTIGUOUS RELATIONS AND RELATED FORMULAS FOR THE H-FUNCTION OF FOX

R. G. Buschman

39-47

6.      

GENERALIZED LAGUERRE POLYNOMIALS AND THE POLYNOMIALS RELATED TO THEM, III

R.C. Singh Chandel

49-58

7.      

ON TWO MULTIPLE HYPERGEOMERIC FUNCTIONS RELATED TO LURICELLA’S FD

Harold Exton

59-73

8.         

APPLICATION OF GEGENBAUER POLYNOMIALS TO NONLINEAR DIFFERENTIAL EQUATIONS WITH PERIODIC COEFFICIENTS AND THEIR STABILITY

R. K. Shukla

75-87

9.      

GENE REGULATION IN THEIR ORGANISMS

H. K. Srivastava

89-109

10.  

CHEMICAL CONSTITUTENTS OF FLOWERS OF BOMBAX-MALABARICUM

G. S. Niranjan and P. C. Gupta

111-115

11.  

THERMAL STRESSES IN AN INFINITE SOLID CONTAINING A CYLINDRICAL CAVITY AND TWO STRIP CRACKS

K. N. Srivastava,  M. Kumar and Baijnath

117-142

12.  

m—SUBPARACOMPACT SPACES

M. K. Singal and Pushpa Jain

143-158